# SDR USAA2011090100020

- Difficulty date: August 15, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Part serial: US0001
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - DELAMINATION ON RIGHT SIDE OF RUDDER EXTERIOR SKIN 38 INCHES FROM BOTTOM & 4 INCHES AFT OF FORWARD SPAR.  REPAIRED RIGHT SIDE OF RUDDER EXTERIOR SKIN IAW EA 103256B & B737 SRM 51-70-17.
